T3 added but I'm feeling like I'm coming down with sonething

Hi all

I've recently added T3 to my 100mcg of Levo.

I split the 35mcg into four and I started by taking one piece every morning for a week. I then increased to taking another bit late afternoon. That means I'm currently taking 17.5mcg of T3.

For the last few weeks I've been feeling like I'm coming down with something. My muscles ache and I don't feel good. I've had no racing heart, shakes or sweats so I don't think I'm over medicating myself.

Has anyone else felt like this? Is this just my body getting used to T3?

Thanks Lindsay

10 Replies

  • Lindsayf,

    T3 is usually 25mcg so I think you must have been taking 6.25mcg initially and now 12.5mcg.

    Have you felt unwell since you started T3 or since you increased dose to 12.5mcg?

  • Hi Clutter

    You are right it's 25mcg...

    I felt fine on 6.25mcg but was only on that for a week. I think it's since I've increased that I feel slightly off.

    Thanks Lindsay

  • Lindsayf,

    I'd skip T3 for a couple of days and then resume taking 6.25mcg. If you still feel undermedicated you can try increasing to 12.5mcg in 2-3 weeks.


    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Okay Clutter I'll give that a go...I feel like I'm hypo at the moment. I'm so tired :(

  • Hi Clutter

    Today is the 6th day with no T3...

    Apart from being a little tired I have no aches. Do you think it's been enough days clear of T3 to try again at 6.25mcg?

    Thanks ;)

  • Lindsayf,

    3 days would probably have been long enough. Start with 6.25mcg. If necessary you can increase dose in a couple of weeks.

  • Okay thanks... I'll start taking it tomorrow morning with my Levo... I'll see how I feel in a couple of weeks. Thanks for your help ;)

  • Hi Clutter

    Sorry you are right it's 25mcg... I felt fine on 6.25 but I think it's since I've increased that I feel slightly off..

  • I had exactly the same! Well achy, felt off colour, sweating a lot etc

    I stopped the T3 as I was buying it myself and I thought I didn't want to end up a) relying on medication that I may not be able to afford in a few years and b) what in Gods name might be in them as fillers!

    Having been off the T3 now for just a few days, I have stopped aching and feel ok again! I was taking 125 levo with 25 T3

  • JillOliver,

    You may have been taking too much T3. 25mcg T3 is equivalent to 75mcg Levothyroxine.

    Tiromel excipients: Lactose, polyvinylpyrrolidone, starch and magnesium stearate translated from this link kub.ilacprospektusu.com/ila...

    Uni-Pharma excipients: Lactose (lactose monohydrate, gelatine, starch maize), sodium starch glycolate, magnesium stearate, silicified talc (purified talc, colloidal silicon dioxide), egg yellow lake art 74675 (25mcg), and yellow lake No 6E110 (50mcg).

You may also like...